# SDR SWAA2021060941281

- Difficulty date: January 11, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,704 hours, 27,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FIRING FORMER IS CHAFFED BS 657 TO BS 667 RBL 28 / REMOVED AND INSTALLED NEW LOWER FARING FORMER BS 657 TO BS 667; RBL 28. PER DWGS 149A7216; 149A7210; AND SRM 51-40-02 87713U 13JAN21
